# SDR SIMA200219801

- Difficulty date: July 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV MAINTENANCE FOUND A DENT IN FRAME IN CARGO BAY AT STATION 677.  DENT WAS RECOUNTED, NDT INSPECTED WITH NO DEFECTS NOTED.  A REPAIR DOUBLER WAS INSTALLED IAW RS AND STANDARD PRACTICES.
